American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J67) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information
View Article: PDF

[2] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information
View Article: PDF

[3] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1